# SDR CA990412001

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Part number: 400010
- Condition: Failed
- Location: Elt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ELT G-SWITCH FOUND TO BE U/S DURING ANNUAL RECERTIFICATION.   ELT UNIT RETURNED TO MANUFACTURER FOR REPAIR.
